Author(s) |
Du, Yihong
Guo, Zongming
|
Publication Date |
2006
|
Abstract |
We show that for large λ>0, the 'generalized' boundary value problem −Δu = λu(u − a(x))(1 − u) in Ω, u|∂Ω = ø, where 1≼ø(x)≼∞, behaves like the special case ø ≡ 1. In particular, we show the existence of solutions with sharp boundary layers and interior spikes, and determine the location of the spikes.
|
Citation |
Journal of Differential Equations, 221(1), p. 102-133
|
ISSN |
1090-2732
0022-0396
|
Link | |
Publisher |
Academic Press
|
Title |
Boundary layer and spike layer solutions for a bistable elliptic problem with generalized boundary conditions
|
Type of document |
Journal Article
|
Entity Type |
Publication
|
Name | Size | format | Description | Link |
---|